Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/204203
Заглавие документа: Stochastic Nonlinear Aspect of Noise in a Two Predators – One Prey Mathematical Model Induced Cyclic Oscillations
Авторы: Shiva Reddy, K.
Kalyan, Das
Srinivas, M. N.
Pavan Kumar, C. V.
Дата публикации: 2016
Издатель: Minsk : Education and Upbringing
Библиографическое описание источника: Nonlinear Phenomena in Complex Systems. - 2016. - Vol. 19, N 4. - P. 315-329
Аннотация: This paper deals with stochastic stability of a three species ecosystem consisting of a prey and two competing predators. The prey and predators are being continuously harvested. The mathematical model is defined by the system of three first order nonlinear ordinary differential equations. The local stability by using Routh–Hurwitz criteria and the global stability by using Lyapunov’s function are discussed. The condition for the existence of bionomic equilibrium of the system is identified. The optimal harvesting scheme is designed using Pontryagin’s maximum principle. Also the population intensities of fluctuations (variances) around the positive equilibrium due to Gaussian additive white noise are computed using Fourier transform methods. The stability of the deterministic system and chaotic nature of stochastic system are portrayed for the chosen set of parameters in MATLAB simulations.
URI документа: http://elib.bsu.by/handle/123456789/204203
ISSN: 1561 - 4085
Располагается в коллекциях:2016. Volume 19. Number 4

Полный текст документа:
Файл Описание РазмерФормат 
315-329.pdf655,39 kBAdobe PDFОткрыть

Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.